Elf Tensei Volume 1 Epilogue 1

Weslykan here~!

(This Week 1/3)

Support Weslykan on Patreon! Support Weslykan on Patreon!

Subscribe to WACKJAB on YouTube!

Follow WACKJAB on Facebook!

Follow WACKJAB on Twitter!

PayPal

Subscribe on Patreon for chapters in advance and Faster Releases!

Help me not need to take another Part-time job~


So the medicine that healed my hacking cough has really nasty side effects.

Dizziness, muscle fatigue, mild shaking, insomnia, tiredness, aches/pains, headaches….

I feel almost worse than I did when I was still coughing out my lungs.

I started school in this state. It is taking all of my willpower to actually complete my work. My head feels all fluffy.

I know there may be dissatisfaction with the pace I’m going at but honestly I do my best and that’s all that can be expected. The only way to do more would be to cut down on work and stuff like that. I just don’t think I can afford that.

Enjoy

2 Comments

  1. Have you considered a different medication? Telling your doctor you’re experiencing those side effects will generally get you a different prescription.

    • I have since done so. This time we were looking for quick and effective so it wouldn’t affect my college and it did work. My illness subsided within a week instead of a month. The only problem is the side effects were much worse than initially anticipated. I should be fine after it leaves my body.

Leave a Reply to Some Guy Cancel reply

Your email address will not be published. Required fields are marked *